| Model Number |
BC SWIVELOCK, 3.9X17.9MM |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
03/20/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 3/20/2024, it was reported by a sales representative via email that an ar-2326bcc biocomposite swivelock sutures are twisting up and the eyelet is not reverse threading off of the driver.The swivelock was inspected after the procedure, and it appears the eyelet is threaded too tightly.This was discovered during a procedure.Additional information requested.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely causes of the reported failure are misaligned insertion, and prying/leveraging the device during insertion.